# SDR KC8A2023032876

- Difficulty date: March 27, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N913CK
- Make and model: Lear 35LEAR
- Aircraft serial: 013
- Aircraft time: 14,800 hours, 10,486 cycles
- Engine: Garrtt TFE73122B
- Engine time: 12,722 hours, 9,904 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24407235
- Condition: Cracked
- Location: Rt Engine Tail P
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FLYING DURING CRUISE, RIGHT ENGINE GAVE A MOMENTARY FIRE WARNING LIGHT. NO SECONDARY INDICATIONS NOTICED. AIRCRAFT DESCENDED TO DESTINATION AIRPORT KYIP WITH NO FURTHER ISSUES. AFTER INVESTIGATION, MAINTENANCE FOUND THE TAIL PIPE FIRE DETECT LOOP ELEMENT CRACKED AT THE BASE. REPLACED AFT TAIL PIPE FIRE LOOP WITH SERVICEABLE TESTED FIRE LOOP ELEMENT. NO DEFECTS NOTED. ALL WORK PERFORMED IN ACCORDANCE WITH THE LEARJET MM-99 CHAPTER 26-10-01.
